Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2015, 2:06 PM EDT for Peach County, Talbot County, Taylor County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2015, 2:06 PM EDT (18:06 UTC)
- Expired
- Apr 10, 2015, 2:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Peach County, GA, Talbot County, GA, Taylor County, GA
The radar
The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 2:15 PM EDT | HAIL 1 | Geneva, GA | EMPLOYEE OF OHANLONS RESTAURANT ON U.S. 80... JUST NORTH OF DOWNTOWN GENEVA... RECEIVED DIME TO QUARTER SIZE HAIL FOR 10-20 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
001
WUUS52 KFFC 101806
SVRFFC
GAC225-263-269-101845-
/O.NEW.KFFC.SV.W.0022.150410T1806Z-150410T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT FRI APR 10 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PEACH COUNTY IN CENTRAL GEORGIA...
CENTRAL TALBOT COUNTY IN WEST CENTRAL GEORGIA...
TAYLOR COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 245 PM EDT
* AT 205 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GENEVA...OR
NEAR TALBOTTON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUTLER...TALBOTTON...REYNOLDS...JUNCTION CITY...GENEVA...
PRATTSBURG...POTTERVILLE...BALDWINVILLE...CARSONVILLE...PO BIDDY
CROSSROADS...WESLEY CHURCH...FICKLING MILL...BIG LAZER CREEK WMA
AND HOWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3254 8445 3256 8445 3256 8449 3254 8451
3255 8457 3263 8458 3279 8439 3278 8435
3276 8434 3276 8430 3274 8424 3268 8419
3268 8410 3263 8406 3258 8407 3252 8398
3251 8403 3252 8407 3250 8412
TIME...MOT...LOC 1805Z 265DEG 25KT 3260 8451
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
928
WWUS52 KFFC 101827
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT FRI APR 10 2015
GAC225-101836-
/O.CAN.KFFC.SV.W.0022.000000T0000Z-150410T1845Z/
PEACH GA-
227 PM EDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PEACH COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS SLOWED DOWN
AND IS TRACKING NORTH OF THE COUNTY... THEREFORE THE WARNING HAS
BEEN CANCELLED FOR PEACH COUNTY.
LAT...LON 3254 8445 3256 8445 3256 8449 3257 8449
3260 8450 3265 8450 3272 8441 3276 8435
3276 8430 3274 8424 3268 8419 3268 8410
3263 8406 3258 8407 3254 8405 3252 8407
3250 8412
TIME...MOT...LOC 1826Z 267DEG 26KT 3261 8435
$$
GAC263-269-101845-
/O.CON.KFFC.SV.W.0022.000000T0000Z-150410T1845Z/
TALBOT GA-TAYLOR GA-
227 PM EDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN TALBOT AND TAYLOR COUNTIES...
AT 226 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION
CITY...OR 7 MILES NORTHWEST OF BUTLER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUTLER...REYNOLDS...JUNCTION CITY...PRATTSBURG...POTTERVILLE...
CARSONVILLE...BALDWINVILLE...WESLEY CHURCH...FICKLING MILL AND
HOWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3254 8445 3256 8445 3256 8449 3257 8449
3260 8450 3265 8450 3272 8441 3276 8435
3276 8430 3274 8424 3268 8419 3268 8410
3263 8406 3258 8407 3254 8405 3252 8407
3250 8412
TIME...MOT...LOC 1826Z 267DEG 26KT 3261 8435
HAIL...1.00IN
WIND...60MPH
$$058
WWUS52 KFFC 101842
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT FRI APR 10 2015
GAC263-269-101851-
/O.EXP.KFFC.SV.W.0022.000000T0000Z-150410T1845Z/
TALBOT GA-TAYLOR GA-
242 PM EDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TALBOT AND TAYLOR
COUNTIES WILL EXPIRE AT 245 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO 40 MPH AND PEA SIZED HAIL ARE STILL POSSIBLE WITH THIS
THUNDERSTORM ACROSS PARTS OF NORTH AND CENTRAL TAYLOR COUNTY.
LAT...LON 3254 8445 3256 8445 3256 8449 3257 8449
3260 8450 3265 8450 3272 8441 3276 8435
3276 8430 3274 8424 3268 8419 3268 8410
3263 8406 3258 8407 3254 8405 3252 8407
3250 8412
TIME...MOT...LOC 1840Z 265DEG 25KT 3261 8435
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:35 AM EDT, 6 hours 31 minutes earlier.
Area forecast discussion, Apr 10, 7:35 AM EDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 AM EDT FRI APR 10 2015
.PREV DISCUSSION... /ISSUED 417 AM EDT FRI APR 10 2015/
SHORT TERM /TODAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT
APPROACHING NORTHWEST GA WILL SPREAD ACROSS THE FORECAST AREA TODAY.
HIRES MODELS IN PRETTY GOOD AGREEMENT AS FAR AS TIMING THE
FRONT/THUNDERSTORMS ACROSS THE FORECAST AREA. SHOWERS AND
THUNDERSTORMS WILL MOVE INTO THE NORTHWEST CORNER BETWEEN 6-8AM...
AND PUSH TO THE SOUTHEAST WITH THE FRONT STALLING OVER PORTIONS OF
SOUTH GEORGIA. FRONT WILL BE CLOSE ENOUGH TO KEEP SMALL CHANCE POPS
IN OVER FAR SOUTHERN PORTIONS OF FORECAST AREA THROUGH SATURDAY.
SHEAR CONTINUES TO BE LACKING AS THE FRONT/STORMS MOVE INTO
NORTHWEST GA THIS MORNING. SPC HAS A MARGINAL TO SLIGHT RISK OUT
FOR MUCH OF THE FORECAST AREA...AND MLCAPE BY THIS AFTERNOON IS IN
THE 1500-2000 J/KG RANGE ALONG AND SOUTH OF A FRANKLIN TO LOGANVILLE
TO DANIELSVILLE LINE...WHERE THE BEST THREAT OF MAINLY ISOLATED
SEVERE IS POSSIBLE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN
THREAT WITH ANY SEVERE STORMS.
TEMPERATURES THIS MORNING WILL START OFF ON THE WARM SIDE...ATL/AHN
AND MCN CONTINUE TO LOOK LIKE THEY MAY BREAK RECORD WARM MINIMUM
TEMPERATURES /SEE THE CLIMATE SECTION BELOW FOR REFERENCE/. COLDER
AIR FILTERS IN BEHIND THE FRONT WITH AFTERNOON HIGHS IN THE MID 70S
NORTH TO MID 80S ACROSS CENTRAL GA. TEMPERATURES ON SATURDAY WILL
BE CLOSER TO SEASONAL NORMALS AND GUIDANCE TEMPERATURES ARE
GENERALLY IN LINE.
ATWELL
LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS IN GOOD AGREEMENT THROUGH TUESDAY WITH THE FIRST OF SEVERAL
SHORT WAVES THAT WILL MOVE ACROSS THE CWA DURING THE LONG TERM.
HAVE GONE WITH LIKELY POPS MONDAY THROUGH TUESDAY AS BOTH THE
GFS/ECMWF HAVE BEEN CONSISTENT WITH BRINGING MOISTURE ACROSS THE
CWA. AFTER TUESDAY MODELS BECOME LESS AGREEABLE WITH TIMING OF THE
SHORT WAVES. HAVE THEREFORE BROADBRUSHED POPS AFTER TUESDAY.
17
CLIMATE...
RECORDS FOR 04-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 89 2001 47 2003 65 1999 30 1960
1916
KATL 89 1995 43 1918 66 1999 32 1938
1892
KCSG 88 2001 48 2003 71 1999 35 1974
1995 1989
1965
KMCN 90 2001 48 1928 68 1999 31 1916
1908 1922
&&
.AVIATION...
12Z UPDATE...
VFR CONDITIONS WILL DETERIORATE TO MVFR AS FRONT AND CONVECTION MOVE
THROUGH. SHRA WILL BE OVER ATL BY 16Z...AHN BY 17Z AND CSG/MCN BY
18Z. BEST TIMING FOR TSRA 18-21Z NORTH...19-23Z SOUTH. WINDS WILL
BE OUT OF THE SOUTHWEST AND WEST...GENERALLY 10KTS...VARIABLE
GUSTY WINDS UP TO 20KTS POSSIBLE AS THE FRONT MOVES THROUGH.
//ATL CONFIDENCE...12Z UPDATE...
MEDIUM TO HIGH ALL ELEMENTS.
ATWELL
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 80 56 77 52 / 70 30 10 5
ATLANTA 77 54 76 58 / 80 20 10 10
BLAIRSVILLE 71 46 72 48 / 90 20 10 5
CARTERSVILLE 76 50 75 51 / 90 20 10 5
COLUMBUS 82 62 79 60 / 70 60 10 5
GAINESVILLE 77 53 75 54 / 90 20 10 5
MACON 84 61 79 56 / 60 60 10 5
ROME 76 49 75 48 / 100 20 10 5
PEACHTREE CITY 78 54 77 52 / 70 30 10 5
VIDALIA 87 66 79 61 / 50 60 40 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...ATWELL
LONG TERM....17
AVIATION...ATWELLHazardous weather outlook, Apr 10, 12:23 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1223 PM EDT FRI APR 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1223 PM EDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS CENTRAL AND PARTS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS NORTH AND PARTS OF CENTRAL GEORGIA AHEAD OF A COLD FRONT AND WILL SPREAD ACROSS THE REMAINDER OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE SEVERE THIS AFTERNOON AND INTO THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS. THE MOST LIKELY AREA FOR SEVERE STORMS WILL GENERALLY BE ALONG AND SOUTH OF A LINE FROM LAGRANGE TO ATHENS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY AND SUNDAY. THIS CHANCE WILL SPREAD ACROSS NORTH AND CENTRAL GEORGIA SUNDAY NIGHT AND CONTINUE EACH DAY THROUGH THURSDAY AS SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 10, 8:08 AM EDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 AM EDT FRI APR 10 2015
GAZ002-011-012-019-101300-
GORDON GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
808 AM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GORDON...CHATTOOGA...WALKER AND FLOYD COUNTIES UNTIL 900 AM EDT...
AT 808 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRION
TO NEAR SUMMERVILLE TO 7 MILES NORTHEAST OF GAYLESVILLE TO CENTRE...
AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS GORDON...CHATTOOGA...WALKER AND FLOYD COUNTIES THROUGH 900 AM
EDT. IN ADDITION...PEA SIZED HAIL IS POSSIBLE.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CALHOUN...SUMMERVILLE...TRION...CAVE SPRING...RESACA...
PLAINVILLE...SHANNON...LA FAYETTE...LYERLY...EVERETT SPRINGS...
NAOMI...SUTTLES MILL...ARMUCHEE...HOLLAND...BERRYTON...
NICKELSVILLE...JAMES H. FLOYD STATE PARK...CHATTOOGAVILLE AND PINSON.
LAT...LON 3467 8538 3472 8505 3461 8505 3462 8493
3463 8491 3462 8491 3461 8481 3440 8490
3440 8497 3438 8498 3439 8501 3426 8502
3411 8522 3410 8526 3408 8526 3408 8542
3442 8549
TIME...MOT...LOC 1208Z 265DEG 37KT 3462 8531 3442 8540 3431 8544 3414
8566Special weather statement, Apr 10, 12:10 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1210 PM EDT FRI APR 10 2015 GAZ066-101645- TROUP GA- 1210 PM EDT FRI APR 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN TROUP COUNTY UNTIL 1245 PM EDT... AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST POINT...OR NEAR LANETT...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM... AND SMALL HAIL IS POSSIBLE AS THIS STORM MOVES ACROSS MAINLY SOUTH AND CENTRAL TROUP COUNTY THROUGH 1245 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LAGRANGE...WEST POINT...MOUNTVILLE...BAUGHS CROSSROADS...LOUISE... CANNONVILLE...BIG SPRINGS...SMITHS CROSSROAD...LONG CANE AND JONES CROSSROADS. LAT...LON 3316 8486 3287 8486 3287 8518 3296 8520 TIME...MOT...LOC 1609Z 248DEG 36KT 3291 8511
Special weather statement, Apr 10, 12:38 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 PM EDT FRI APR 10 2015
GAZ078-101715-
HARRIS GA-
1238 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN HARRIS COUNTY UNTIL 115 PM EDT...
AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 7 MILES NORTHWEST OF HAMILTON...AND MOVING
EAST AT 25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY... AND SMALL HAIL IS POSSIBLE WITH
THIS STORM AS THIS STORM MOVES ACROSS MAINLY NORTH AND CENTRAL
HARRIS COUNTY THROUGH 115 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
HAMILTON...PINE MOUNTAIN...WAVERLY HALL...PINE MOUNTAIN-CALLAWAY
GARDENS...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...JONES
CROSSROADS AND WHITESVILLE-PINE LAKE.
LAT...LON 3287 8506 3287 8475 3286 8475 3284 8470
3283 8469 3274 8469 3273 8468 3270 8470
3269 8470 3269 8469 3263 8469 3274 8509
TIME...MOT...LOC 1637Z 280DEG 21KT 3282 8499Special weather statement, Apr 10, 1:12 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
112 PM EDT FRI APR 10 2015
GAZ079-101815-
TALBOT GA-
112 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT COUNTY UNTIL 215 PM EDT...
AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS... EXTENDING FROM NEAR WARM SPRINGS TO
NEAR HAMILTON TO ABOUT 7 MILES WEST OF WAVERLY HALL...AND MOVING
EAST AT 20 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY... AND SMALL HAIL IS POSSIBLE AS
THESE STORMS MOVE ACROSS TALBOT COUNTY THROUGH 215 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TALBOTTON...MANCHESTER...WOODLAND...JUNCTION CITY...GENEVA...
PRATTSBURG...BALDWINVILLE...PLEASANT HILL...BAUGHVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS...BIG LAZER CREEK WMA AND FLINT HILL.
LAT...LON 3273 8468 3284 8470 3285 8457 3288 8450
3288 8448 3286 8449 3285 8447 3283 8445
3284 8442 3279 8439 3277 8436 3277 8434
3268 8436 3264 8438 3261 8441 3256 8441
3255 8449 3256 8469 3270 8470
TIME...MOT...LOC 1711Z 286DEG 19KT 3286 8475 3275 8479 3266 8488The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:21 AM EDT | Special Weather Statement | FFC | Dade | 39 min |
| Apr 10, 5:48 AM EDT | Special Weather Statement | FFC | Catoosa, Walker | 42 min |
| Apr 10, 8:08 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 52 min |
| Apr 10, 12:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Apr 10, 12:38 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Apr 10, 1:12 PM EDT | Special Weather Statement | FFC | Talbot | 63 min |
| Apr 10, 2:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 60 min |
| Apr 10, 2:49 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Apr 10, 2:58 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Apr 10, 3:14 PM EDT | Special Weather Statement | FFC | Stewart | 61 min |
| Apr 10, 3:33 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach | 57 min |
| Apr 10, 4:01 PM EDT | Special Weather Statement | FFC | Webster | 29 min |
| Apr 10, 4:24 PM EDT | Special Weather Statement | FFC | Twiggs | 51 min |
| Apr 10, 4:29 PM EDT | Special Weather Statement | FFC | Sumter | 61 min |
| Apr 10, 5:06 PM EDT | Special Weather Statement | FFC | Harris | 54 min |
| Apr 10, 5:24 PM EDT | Special Weather Statement | FFC | Dooly | 66 min |
| Apr 10, 5:29 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Apr 10, 5:47 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Apr 10, 6:04 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 26 min |
| Apr 10, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 38 min |
| Apr 10, 6:20 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 40 min |
| Apr 10, 6:43 PM EDT | Special Weather Statement | FFC | DeKalb | 62 min |
| Apr 10, 6:45 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Apr 10, 6:49 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Apr 10, 7:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Apr 10, 7:06 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Apr 10, 7:17 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Apr 10, 7:39 PM EDT | Special Weather Statement | FFC | Clayton | 21 min |
| Apr 10, 7:41 PM EDT | Special Weather Statement | FFC | Clayton | 19 min |
| Apr 10, 7:50 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.